# SDR 97FDEA00523

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Terminal Fitting
- Part number: 65162193
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0696, FOUND CORROSION THE AFT EDGE OF L/W AFT TERMINAL FITTING.  *S/D*  REMOVED BOTTLE PIN AND BUSHING, REAMED FITTING, INSTALLED NEW BUSHING AND BOTTLE PIN AFTER CORROSION REMOVED IAW FED-EX SRM 51-10-1, FED-EX M/M 57-41-11.
